# SDR IPXA2021100674687

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 15,244 hours, 9,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR DAMPERR/R'D DOOR DAMPER CYLINDER IAW AMM 52-10-14-0401. SERVICED IAW AMM 52-10-14-0301 OPS CK OK.  PLACARD REMOVED AND SAFETY PIN REMOVED AMM 52-10-14-0601. THIS CLEARS M758608
